# SDR MASA2012090825094

- Difficulty date: September 8, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 19,869 hours, 16,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT COME ON.  CHARGED BATTERY PACKS WITH APU POWER.
